Open Access
Translator Disclaimer
May 2007 Counts of maps to Grassmannians and intersections on the moduli space of bundles
Alina Marian, Dragos Oprea
J. Differential Geom. 76(1): 155-175 (May 2007). DOI: 10.4310/jdg/1180135668

Abstract

We show that intersection numbers on the moduli space of stable bundles of coprime rank and degree over a smooth complex curve can be recovered as highest-degree asymptotics in formulas of Vafa-Intriligator type. In particular, we explicitly evaluate all intersection numbers appearing in the Verlinde formula. Our results are in agreement with previous computations of Witten, Jeffrey-Kirwan and Liu. Moreover, we prove the vanishing of certain intersections on a suitable Quot scheme, which can be interpreted as giving equations between counts of maps to the Grassmannian.

Citation

Download Citation

Alina Marian. Dragos Oprea. "Counts of maps to Grassmannians and intersections on the moduli space of bundles." J. Differential Geom. 76 (1) 155 - 175, May 2007. https://doi.org/10.4310/jdg/1180135668

Information

Published: May 2007
First available in Project Euclid: 25 May 2007

zbMATH: 1126.14044
MathSciNet: MR2312051
Digital Object Identifier: 10.4310/jdg/1180135668

Rights: Copyright © 2007 Lehigh University

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.76 • No. 1 • May 2007
Back to Top